# SDR SWAA2025121934463

- Difficulty date: November 12, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED AT, BS 500D,  FWD CARGO BAY.   REPLACED GUSSET AND FASTENERS IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A7902, SHEET, 209, REV - .
